# SDR FDEA201808142030

- Difficulty date: August 14, 2018
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,132 hours, 23,463 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB PRESS REG 1 FAIL W/#2 ON MEL @ 8000' MAN PRESS  SELECTED - VERY SLOW TO RESPOND RTB     UPON ENTERING THE COCKPIT, FOUND #1 REGULATOR  FAULTED. RESET #1 REGULATOR WOULD QUICKLY FAULT  AFTER 30 SECONDS.  PER CREW DEBRIEF, FWD OUTFLOW VALVE WAS  NEAR CLOSED AND AFT OUTFLOW WAS NEAR OPEN WHEN  SELECED MANUAL CONTROL AT 8000'.  RAN BOTH OUTFLOW VALVES MANUALLY  FULL OPEN TO FULL CLOSED SEVERAL TIMES.  FWD VALVE SMOOTH AND RESPONDED  TO COMMANDS IN MANUAL AND AUTO.  AFT OUTFLOW VALVE WAS ERRATIC  IN MANUAL AND FAILED IN AUTO.  WHEN VALVES DRIVEN TO FULL  OPEN AND HELD FOR 30 SECONDS, #1 PRESSURE  CONTROLLER DID NOT FAULT, PASSED ITS "OK" TEST AND  PASSED ITS BITE TEST. IAW TSM 21-30.
